Quaderni del Seminario Matematico: 2017

ISSN: 2039-120X

[Anno precedente] [2017] [Anno successivo]

[01/2017] R. Rossi [mail] and G. Savaré
From Visco-Energetic to Energetic and Balanced Viscosity solutions of rate-independent systems.

[02/2017] G. Bonfanti [mail] and F. Luterotti [mail]
Global well-posedness for a phase transition model with irreversible evolution and acceleration forces.

[03/2017] C. Bauzet, E. Bonetti, G. Bonfanti [mail], F. Lebon, and G. Vallet
A global existence and uniqueness result for a stochastic Allen-Cahn equation with constraint.

[04/2017] N. Bazarra, A. Berti [mail], J.R. Fernandez, and M.G. Naso [mail]
Analysis of contact problems in porous thermoelasticity, J. Thermal Stresses 41, no. 4 (2018), 439-468.

[05/2017] E. Bonetti, G. Bonfanti [mail], and R. Rossi [mail]
Global existence for a nonlocal model for adhesive contact.

[06/2017] D. Knees, R. Rossi [mail], and C. Zanini
Balanced Viscosity solutions to a rate-independent system for damage.

[07/2017] S. Pasotti [mail], S. Pianta [mail], and E. Zizioli [mail]
Finite loops arising from projective 3-space, Beitr. Algebra Geom. 59, Issue 1 (2018), 155-165.

[08/2017] G. Bellettini [mail], M. Paolini [mail], and F. Pasquarelli [mail]
Triple coverings and a genus-two surface spanning an elongated tetrahedron and beating the cone.

[09/2017] F. Dell’Oro [mail], C. Giorgi [mail], and V. Pata
Steady states of the elastically-coupled extensible double-beam system, IMS Mathematics 2 (2017), 28–69.

[10/2017] P. Gervasio [mail] and A. Quarteroni
INTERNODES for heterogeneous couplings.

[11/2017] P. Gervasio [mail] and A. Quarteroni
INTERNODES for elliptic problems.

[12/2017] G. Bellettini [mail], M. Paolini [mail], F. Pasquarelli [mail], and G. Scianna
Covers, soap films and BV functions.


Jan 17, 2021